Families of optimal multipoint methods for solving nonlinear equations: A survey
Petković Miodrag S., Petković Ljiljana D.
Applicable Analysis and Discrete Mathematics, 2010 4(1):1-22
Details  Cross Ref cited by(21)  Full text ( 348 KB)  DOI:10.2298/AADM100217015P
Numerical analysis meets number theory: Using rootfinding methods to calculate inverses mod pn
Knapp Michael P., Xenophontos Christos
Applicable Analysis and Discrete Mathematics, 2010 4(1):23-31
Details  Cross Ref cited by(2)  Full text ( 191 KB)  DOI:10.2298/AADM100201012K
Hensel codes of square roots of p-adic numbers
Tahar Zerzaihi, Mohamed Kecies, Knapp Michael
Applicable Analysis and Discrete Mathematics, 2010 4(1):32-44
Details  Full text ( 205 KB)  DOI:10.2298/AADM1000009M
On functions of Arakawa and Kaneko and multiple zeta values
Kuba Markus
Applicable Analysis and Discrete Mathematics, 2010 4(1):45-53
Details  Full text ( 203 KB)  DOI:10.2298/AADM100126011K
Abel’s method on summation by parts and balanced q-series identities
Chu Wenchang
Applicable Analysis and Discrete Mathematics, 2010 4(1):54-65
Details  Cross Ref cited by(1)  Full text ( 209 KB)  DOI:10.2298/AADM1000006C
Convergence properties of the q-deformed binomial distribution
Zeiner Martin
Applicable Analysis and Discrete Mathematics, 2010 4(1):66-80
Details  Cross Ref cited by(3)  Full text ( 214 KB)  DOI:10.2298/AADM100217016Z
Staircase words and Chebyshev polynomials
Knopfmacher Arnold, Mansour Toufik, Munagi Augustine, Prodinger Helmut
Applicable Analysis and Discrete Mathematics, 2010 4(1):81-95
Details  Full text ( 213 KB)  DOI:10.2298/AADM1000010K
Mirroring and interleaving in the paperfolding sequence
Bates Bruce, Bunder Martin, Tognetti Keith
Applicable Analysis and Discrete Mathematics, 2010 4(1):96-118
Details  Cross Ref cited by(3)  Full text ( 264 KB)  DOI:10.2298/AADM1000005B
On the number of certain types of strongly restricted permutations
Baltić Vladimir
Applicable Analysis and Discrete Mathematics, 2010 4(1):119-135
Details  Full text ( 275 KB)  DOI:10.2298/AADM1000008B
Two subclasses of 2-convex polyominoes: properties for reconstruction
Tawbe K.
Applicable Analysis and Discrete Mathematics, 2010 4(1):136-155
Details  Full text ( 316 KB)  DOI:10.2298/AADM1000007T
Towards a spectral theory of graphs based on the signless Laplacian, III
Cvetković Dragoš, Simić Slobodan K.
Applicable Analysis and Discrete Mathematics, 2010 4(1):156-166
Details  Cross Ref cited by(45)  Full text ( 236 KB)  DOI:10.2298/AADM1000001C
On Q-integral (3,s)-semiregular bipartite graphs
Simić Slobodan K., Stanić Zoran
Applicable Analysis and Discrete Mathematics, 2010 4(1):167-174
Details  Cross Ref cited by(4)  Full text ( 191 KB)  DOI:10.2298/AADM1000002S
On the gracefulness of the graph P 2m,2n
Liang Zhihe, Zuo Huijuan
Applicable Analysis and Discrete Mathematics, 2010 4(1):175-180
Details  Cross Ref cited by(1)  Full text ( 182 KB)  DOI:10.2298/AADM1000003L
Algebraic connectivity for subclasses of caterpillars
Abreu Nair, Rojo Oscar, Justel Claudia
Applicable Analysis and Discrete Mathematics, 2010 4(1):181-196
Details  Cross Ref cited by(1)  Full text ( 247 KB)  DOI:10.2298/AADM1000004A
Characteristics of (γ,3)-critical graphs
Mojdeh D.A., Firoozi P.Y.
Applicable Analysis and Discrete Mathematics, 2010 4(1):197-206
Details  Full text ( 264 KB)  DOI:10.2298/AADM100206013M
Voting 'Against' in regular and nearly regular graphs
Wang Changping
Applicable Analysis and Discrete Mathematics, 2010 4(1):207-218
Details  Full text ( 213 KB)  DOI:10.2298/AADM100213014W